# SDR AALA202404121936

- Difficulty date: April 4, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 73,867 hours, 34,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53133228200
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAMING LEFT HAND CONTINUITY FITTING CRACKED BETWEEN FR 1 AND FR 2 AT Y0. REPLACED LEFT HAND CONTINUITY FITTING PER EA 351275.
